| Catalog Number |
465356MHK-NB |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during a peripheral endovascular procedure, the catheter tip detached within the patient.The physician had acquired right retrograde femoral artery access and had negotiated the patient's common iliac bifurcation under fluoroscopy with a guidewire and a 4f catheter.The physician noted that the bilateral common iliac arteries had been previously stented.During catheter manipulations over a stiff guidewire within the patient's abdominal aorta, the catheter tip detached.The physician used a vascular snare device to successfully externalized the foreign body liberating the vessel.The patient tolerated the procedure well with no additional patient consequences to report.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually and microscopically.Functional testing was performed.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.